Volume 13,Issue 2,1993 Table of Contents

Other Issues:  


Finding Some Strange Identities via Faa di Bruno's Formula
  Leetsch C. Hsu
  1993,13(2):159-165 [Abstract(3010)]  [View PDF]
On Sums of Exponents of Factoring Integers
  Gu Tongxing and Cao Huizhong
  1993,13(2):166 [Abstract(1786)]  [View PDF]
Virtual System Method
  Zheng Zhongguo and Jin Hua
  1993,13(2):167-176 [Abstract(2454)]  [View PDF]
A Nonparametric Least Square Estimation of the Slope Parameters in the Truncated Regression Model
  Lin Huazheng and Chai Genxiang
  1993,13(2):177-184 [Abstract(2154)]  [View PDF]
An Answer to the Question by K.L.Chung
  Qian Jin
  1993,13(2):185-186 [Abstract(2047)]  [View PDF]
Numerigal Predications of Turning Points of Nonlinear Problems
  Li Kailai and Mei Zhen
  1993,13(2):187-201 [Abstract(1944)]  [View PDF]
A Note on Paper“On a Class of Univalent Functions”
  Yang Dinggong
  1993,13(2):202 [Abstract(1773)]  [View PDF]
Solution to the Modified Anisotropic Heisenberg Spin Chain
  Tan Shaobin
  1993,13(2):203-213 [Abstract(1827)]  [View PDF]
  1993,13(2):214 [Abstract(1757)]  [View PDF]
Multiple Subharmonic Solutions of Nonautonomous Hamiltonian System
  Yang Jiaxin,Zheng Yu and Li Zhuang
  1993,13(2):215-221 [Abstract(2024)]  [View PDF]
An Adjoint Equivalence of the Category IS of Inverse-sheaves
  Yu Yongxi
  1993,13(2):222 [Abstract(1673)]  [View PDF]
On Baernstein's Star-Function
  Gung Guifu and Liu Liquan
  1993,13(2):223-228 [Abstract(1932)]  [View PDF]
On Conditional Beleaf Functions
  Yu Chunhai
  1993,13(2):229-236 [Abstract(1995)]  [View PDF]
Some Principal Properties of Generalized Kantorovich Polynomials
  Liu Jishan,Li Changqing and Chen Guangrong
  1993,13(2):237-240 [Abstract(1865)]  [View PDF]
A Proof of 3-dimensional Poincaré Conjecture
  He Baihe
  1993,13(2):241-244 [Abstract(1940)]  [View PDF]
Axiomatizing Trigonometry
  Ying Zhiyi
  1993,13(2):245-247 [Abstract(1768)]  [View PDF]
  1993,13(2):248 [Abstract(1554)]  [View PDF]
On the Upper Semicontinuous Mappings and Kakutani's Fixed Point Theorem
  Dai Zhengde and Yang Ganshang
  1993,13(2):249-252 [Abstract(2319)]  [View PDF]
Several Fixed Point Theorems of Contractive Type Maps on SST Spaces
  Sun Yongping
  1993,13(2):253-258 [Abstract(2029)]  [View PDF]
On an Inequality for Some Analytic Functions
  Ling Yi,Bao Gejun and Luo Shengzheng
  1993,13(2):259-262 [Abstract(2023)]  [View PDF]
The Liouville Theorem for the Generalized Solutions of Quasi-Linear Elliptic Equations
  Wang Xiangdong and Liang Xiting
  1993,13(2):263-270 [Abstract(1667)]  [View PDF]
The Necessary and Sufficient Condition for the Vibration of the Solution to a First Order Neutral Differential Equation of Mixed Variables
  Zheng Bunan and Wang Rujing
  1993,13(2):271-274 [Abstract(2079)]  [View PDF]
Identities on the Rank of Matrices over p-Division Rings
  Li Taosheng
  1993,13(2):275-278 [Abstract(1764)]  [View PDF]
Products of Two Supersolvable Subgroups of a Finite Group
  Wang Pinchao
  1993,13(2):279-282 [Abstract(1881)]  [View PDF]
Syzygy Theory of F.P.-Dimension
  Li Yuanlin
  1993,13(2):283-288 [Abstract(1939)]  [View PDF]
The Difference Ring of the Subweak ГN-Ring Relative to Finitely Generated Strong Nil Radical
  Xi Ougen and Xi Lifeng
  1993,13(2):289-291 [Abstract(1989)]  [View PDF]
  1993,13(2):292 [Abstract(1753)]  [View PDF]
Approximation by Nonlinear Families on [0, +∞]
  Li Jiangbo
  1993,13(2):293-298 [Abstract(1907)]  [View PDF]
Sufficient Conditions for Nonsmooth Optimization Problems
  Yang Xinmin
  1993,13(2):299-302 [Abstract(1814)]  [View PDF]
Double Recursive Functions and Their Hierarchy
  Zheng Xizhong
  1993,13(2):303-308 [Abstract(2250)]  [View PDF]
  1993,13(2):309-310 [Abstract(1676)]  [View PDF]
The Problem of Allocation of Profits on the Price Formation Process of Mathematical Economics
  Shao Pincong
  1993,13(2):311-316 [Abstract(1930)]  [View PDF]
  1993,13(2):317-318 [Abstract(1803)]  [View PDF]